# SDR AWXA200601618

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: R2 Doorway
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-17 CHECK, NR 5934371.  CRACK IN R2 DOORWAY CUTOUT FWD FRAME, BS 953.5, S8R - S9R, WL 264.  REPLACED R2 DOORWAY CUTOUT FWD FRAME, BS 953.5, S8R - S9R, WL 264 IAW SRM 51-40-02, FIGURES 2, 3 & 8.
